MAUDE Adverse Event Report: Thoratec Corporation HeartMate 3 VAD Modular Cable; Ventricular (Assist) Bypass

Thoratec Corporation HeartMate 3 VAD Modular Cable; Ventricular (Assist) Bypass
Model Number 106525US
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of driveline power fault alarms was confirmed via the submitted log files.No photos of the modular cable were submitted for review, and no product was returned for further analysis.Submitted log files indicate driveline power fault alarm on (b)(6)2026.Provided information indicates both the system controller and modular cable were exchanged after substitutes were located.No further alarms were observed in log files post system controller and modular cable exchange.Multiple attempts were made to obtain additional information from the customer regarding the event; however, no additional information was provided.The root cause of the reported event could not be determined through this analysis.No lot number was provided by the customer to perform a device history record review.The current revision of the instructions for use (ifu) and patient handbook (phb) can be found on the eifu page of the abbott website.The heartmate 3 lvas ifu heartmate 3 phb are currently available.Section 7 of the ifu, entitled ¿alarms and troubleshooting¿, provides instruction on how to identify and troubleshoot driveline power fault alarms.Section 5 of the ifu, entitled ¿surgical procedures¿ and section 6, entitled ¿patient care and management¿ caution user to avoid twists, kinks, or sharp bends in the driveline.Section f of the ifu, entitled ¿safety checklists¿ instructs users to inspect the driveline for damage daily.The patient handbook which was available for use at the time of the event, cautions the users to call their hospital contacts if they think, for any reason, any portion of their equipment is not functioning as usual, is broken, or they are uncomfortable with the operation of the equipment.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HeartMate 3 VAD Modular Cable
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50457050
Report Number2916596-2026-2919229
Device Sequence Number10377243
Product Code DSQ
UDI-Device Identifier00813024013181
UDI-Public(01)00813024013181
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number106525US
Device Catalogue Number106525US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight206 LB
Patient RaceWhite